# SDR SWAA2013021912759

- Difficulty date: February 8, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 36,214 hours, 20,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS (2EA) CRACKS AT STAB STA 138.7.  1ST CRACK IS 16.75 INCHES FROM LEADING EDGE SPLICE ON THE INBD SIDE OF THE RIB.  2ND CRACK IS 32.5 INCHES FROM LEADING EDGE SPLICE ON THE INBD SIDE OF THE RIB (AS MARKED).  REPAIRED CRACK DAMAGED SKIN ON LEFT HORIZONTAL STAB LOWER SKIN 2EA CRACK LOCATIONS AT STAB STA 138.7 IAW SRM 55-10-01-2R-11.
